# SDR ASOA99129

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Inoperative
- Location: Te Flaps
- Part time: 688 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4503 - AFTER DEPARTING HTL ON FLAP RETRACTION, FLAP FAIL MESSAGE CAME ON EICAS.  CREW LEVELED OFF AT 6,000 FEET AND PERFORMED AFTER TAKEOFF CHECK LIST.  CREW THEN MAINTAINED 200 KNOTS, PERFORMED FLAP FAIL CHECK LIST AND CALLED MAINTENANCE CONTROL.  CREW DECLARED AN EMERGENCY.  FLIGHT RETURNED TO ATL AND SAFELY LANDED.  MAINTENANCE REMOVED AND REPLACED LT BPSU.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
